Invariant manifold-based stabilizing controllers for nonholonomic mobile robots

Yin Yin Aye, Keigo Watanabe, Shoichi Maeyama, Isaku Nagai

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The problem of designing a stabilizing controller for point-to-point control of a four-wheeled mobile robot is considered in this study. The stability of the proposed control system is analyzed using Lyapunov theory. Firstly, a four-wheeled mobile robot which is an under-actuated system with two inputs is considered as a controlled object. Then, the switching and non-switching control methods based on an invariant manifold theory are proposed for stabilizing it in the desired position and orientation, where a chained form model is assumed to be used as a canonical model. Finally, simulation results are given to illustrate the effectiveness of the proposed method.

Original languageEnglish
Pages (from-to)276-284
Number of pages9
JournalArtificial Life and Robotics
Volume20
Issue number3
DOIs
Publication statusPublished - Oct 3 2015

Keywords

  • Invariant manifold technique
  • Mobile robot
  • Nonholonomic systems
  • Stabilization
  • Under-actuated control

ASJC Scopus subject areas

  • Biochemistry, Genetics and Molecular Biology(all)
  • Artificial Intelligence

Fingerprint Dive into the research topics of 'Invariant manifold-based stabilizing controllers for nonholonomic mobile robots'. Together they form a unique fingerprint.

  • Cite this